Research

The biology of multivariate evolution


Reference:

Hunt, J., Wolf, J. B. and Moore, A. J., 2007. The biology of multivariate evolution. Journal of Evolutionary Biology, 20 (1), pp. 24-27.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1111/j.1420-9101.2006.01222.x

Details

Item Type Articles
CreatorsHunt, J., Wolf, J. B. and Moore, A. J.
DOI10.1111/j.1420-9101.2006.01222.x
DepartmentsFaculty of Science > Biology & Biochemistry
RefereedYes
StatusPublished
ID Code18352

Export

Actions (login required)

View Item